# SDR HALA2019121607329

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,463 hours, 4,112 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, DOOR 3R EMERGENCY ESCAPE SLIDE RECEPTACLE 5194VC FOUND CORRODED. REPLACED CONNECTOR 5194VC. LP 1400498
